# SDR FDEA201006021767

- Difficulty date: June 2, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 89,473 hours, 29,178 cycles
- Engine: Ge CF66D
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E RIB IS CRACKED AT WING STA XORS 725 UPPER AFT SIDE.  REMOVED AND INSTALLED A NEW STRAP ON THE RIB IAW SRM 51-33-01, VOL II AND DWG ARB 1249, REV "Z".  MATERIAL ID 7075-0 HEAT TREATED TO T6, PO  685178.1 IAW DWG ARB 1249, REV "Z".  APPLIED ALODINE AND PRIMER IAW SRM 51-21-01, VOL II.
